# SDR YENA2024020900258

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 508 hours, 90 cycles
- System (JASC): 2300 · Communications System
- Part: Cids
- Part number: Z014H010035C
- Part serial: 014H01018535
- Condition: Failed
- Part time: 644 hours, 109 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#7, JFK-LHR. (ETOPS)' CIDS CLASS II MX MESSAGE ( CLASS II MX MSG DISPLAYED - CIDS ); REMOVED AND REPLACED CIDS #2 DIRECTOR  IAW AMM 23-73-00. OPS CHECK GOOD. ALL PARAMS NORMAL. NO FAULTS/MSGS. THIS CLEARS MDDR. PLACARD REMOVED. MCC NOTIFIED.
